# SDR CALA2023081102484

- Difficulty date: August 10, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 76,140 hours, 32,682 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Y1292 At Fr 12
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6321) SEAT TRACK AT -Y1292 CORRODED AT FR20 DOT #110-81. W/C:69730 REMOVED AND REPALCED SEAT TRACK -Y1292 AT FR 12 TO FR 24 IAW SRM 51-42-11. W/C:69730 EMP:V935975 STA:STENGBFM
